# SDR DALA2018020600724

- Difficulty date: February 2, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N895AT
- Make and model: Boeing 717-200
- Aircraft serial: 55047
- Aircraft time: 37,207 hours, 25,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Bs 696-715
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLES DAMAGED IN THE INTERCOSTAL, LONGERON 12L, BS 696 TO 715.  REPLACED THE INTERCOASTAL IAW SRM 51-41-02.
